Your father has two main conditions (diabetes and hypertension) which can cause small blood vessels in the brain to block up. This causes ischemic changes known as infarcts which are seen as white lesions on MRI. Once the blood supply is cut off the brain tissue starts atrophy. Atrophy can also be age related. Since the cerebellum is affected, it could be a cause of vertigo. Other possibilities are a sudden drop in blood sugar or blood pressure. Both should be monitored for 24 hours to se if there is a drop. Do discuss this with your father’s doctor. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Hi I am diabetic, but its under control, and do have HPB, and that is under control. Every so often (rare) I get a dizzy/blackout spell for a few seconds, and I hear a sizzling sound on top of my head that travels from the rite side to the left. Only lasts a few seconds, but I don't know what it is. I do note that its when I am crouched over reading my computer. could that b it? thank you.
hi SuzyQ58, I tell you one good thing which will help you with medicines, My dad is doing Yoga. And He is feeling good. You start practicing yoga but DON'T FORGET TO TAKE MEDICINES. take your medicines as directed by physician and in morning do yoga its very good for HBP patients.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.